EconPapers    
Economics at your fingertips  
 

Semiparametric efficiency, distribution-freeness, and invariance

Marc Hallin () and Bas Werker

ULB Institutional Repository from ULB -- Universite Libre de Bruxelles

Date: 2003
References: Add references at CitEc
Citations: View citations in EconPapers (32) Track citations by RSS feed

Published in: Bernoulli (2003) v.9,p.137-165

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Semiparametric efficiency, distribution-freeness and invariance (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2119

Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2119

Access Statistics for this paper

More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().

 
Page updated 2019-10-12
Handle: RePEc:ulb:ulbeco:2013/2119